# SDR SWAA2023072581462

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,755 hours, 31,265 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Service Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR HANDLE LOSSE<[01] FOUND R1 DOOR CAM PLATE LOOSE; RE-SECURED IAW AMM 52-41-11. NO DEFECT NOTED.
